Mathematical Research Letters
Volume 19 (2012)
Completely integrable torus actions on complex manifolds with fixed points
Pages: 1283 – 1295
We show that if a holomorphic $n$-dimensional compact torus action on a compact connected complex manifold of complex dimension $n$ has a fixed point then the manifold is equivariantly biholomorphic to a smooth toric variety.
torus action, complex manifold, toric manifold
2010 Mathematics Subject Classification
Primary 14M25. Secondary 32M05, 57S25.
Published 18 July 2013